The Tohoku Mathematical Journal is published quarterly by the Mathematical Institute of Tohoku University. Founded by T. Hayashi, the journal was started in August 1911 as the first mathematical journal in Japan. From its inception, the journal was a truly international research publication, accepting qualified original articles on pure and applied mathematics.
Please read the new TMJ Access Notice.
Volume 9, Number 2
Publication Date: 1957
Further remarks on the paper ``Uniform convergence of some trigonometrical series''
Hiroshi Hirokawa; 110-112
The minimum number of points of inflexion of closed curves in the projective plane
Shigeo Sasaki; 113-117
Correction to my paper: ``On Ahlfors' discs theorem and its application''
Kazuo Ikoma; 118